Manara - Qatar Research Repository
Browse
10.1002_ccr3.5014.pdf (193.98 kB)

Enoxaparin‐induced bullous hemorrhagic dermatosis at a distant location from the injection site

Download (193.98 kB)
journal contribution
submitted on 2023-03-15, 08:02 and posted on 2023-03-16, 06:20 authored by Abdulrahman F. Al‐Mashdali, Mohamed A. Yassin

Heparin-induced bullous hemorrhagic dermatosis is a benign and self-limited condition. However, it might cause significant patient frustration. Clinicians should be aware of this rare adverse reaction.

Other Information

Published in: Clinical Case Reports
License: http://creativecommons.org/licenses/by/4.0/
See article on publisher's website: http://dx.doi.org/10.1002/ccr3.5014

History

Language

  • English

Publisher

Wiley

Publication Year

  • 2021

Institution affiliated with

  • Hamad Medical Corporation
  • National Center for Cancer Care and Research (Hamad Medical Corporation)

Usage metrics

    Manara - Qatar Research Repository

    Licence

    Exports

    RefWorks
    BibTeX
    Ref. manager
    Endnote
    DataCite
    NLM
    DC